# SDR MASA20210302060

- Difficulty date: February 13, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PRESSURE SEAL STRIKE AT SERVICE DOOR SURROUND STRUCTURE WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01 PAR.6.C
